# SDR YENA2020083100436

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 15,571 hours, 3,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 864458
- Condition: Not Reported
- Location: Emergency Light
- Part time: 1,334 hours, 286 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 324,  REPLACE 14WL BATTERY TO COMPLY WITH T/C A320-33-51-00-710-006; R & R BATTERY 14WL REFER AMM 33-51-38 EMERGENCY LIGHTS OPS CHKD NORMAL.
